advertisement
Question
Posted by: Hellraiser | 2005/11/29

Pills lead to murderous thoughts.

My new psychologist changed my pills for bipolar and now I have thoughts of murder. I used to take Seroquel 200 and it's replaced by Geodon 40g 1x pd. With that I take 400 Camcolit 2x pd, Topamax 100 1x pd and Cilift 50g 1x pd. Is this natural? I also don not get tired, and don't sleep well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

No, this is not normal and I'd suggest contacting your psychologist as soon as possible to look into this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement